RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 6, Pages 1155–1161 (Mi izv1440)  

This article is cited in 1 scientific paper (total in 1 paper)

Algebras of invariants of forms that are complete intersections

N. D. Beklemishev


Abstract: The author lists all pairs $(n,r)$ such that the algebra of invariants of $n$-forms of degree $r$ is a complete intersection. Under the assumption $n\geqslant2$ and $r\geqslant3$, the pairs are $(2,3)$, $(2,4)$, $(2,5)$, $(2,6)$, $(3,3)$, $(4,3)$, and only these.
Bibliography: 12 titles.

Full text: PDF file (790 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:3, 423–429

Bibliographic databases:

UDC: 519.4
MSC: 20G20, 15A72, 14M10
Received: 11.06.1982

Citation: N. D. Beklemishev, “Algebras of invariants of forms that are complete intersections”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983), 1155–1161; Math. USSR-Izv., 23:3 (1984), 423–429

Citation in format AMSBIB
\Bibitem{Bek83}
\by N.~D.~Beklemishev
\paper Algebras of invariants of forms that are complete intersections
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 6
\pages 1155--1161
\mathnet{http://mi.mathnet.ru/izv1440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=727749}
\zmath{https://zbmath.org/?q=an:0582.14019}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 3
\pages 423--429
\crossref{https://doi.org/10.1070/IM1984v023n03ABEH001778}


Linking options:
  • http://mi.mathnet.ru/eng/izv1440
  • http://mi.mathnet.ru/eng/izv/v47/i6/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shmel'kin D.A., “On representations of SLn with algebras of invariants being complete intersections”, Journal of Lie Theory, 11:1 (2001), 207–229  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:146
    Full text:54
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019